I had my second 2 injections placed in my thighs by my MIL on Friday, April 18th. This time, I did things "right". I took Claritin before the injections, iced the areas beforehand, left the shots out 2 hours, made sure the alcohol was dry before MIL injected me... They still hurt, but the site I had the ice on the longest was less painful.
Results: The welts were larger this time even though I took Claritin, but went away quicker than the 1st time. Bms are only every 3 days or so, decent consistency. I will start fiber to try to get "normal". I have had a really bad day here and there, Weds night was bad, Thursday was worse, probably 20 bms and bleeding again. So instead of 20 bms/ bloody viloent D every day, I have too many soft bms every 3 or 4 days, although after my 1st 4 shots, I was more regular for a few days... still, it's better than I was.
I have gotten a couple bad migraines since the Humira which I am guessing are from the Humira but only 3 or so. Also I have more leg pains lately, which I am not sure are caused by the Humira. (It's raining here the 1st time on months, maybe it's that!?) I had knee pain before Humira which has gone away and also scalp sores have gone away. I have also had a few bursts of energy, trouble sleeping, and some shakiness which I am wondering could be from my new rectal meds or Humira.
This is a link to a pic of my welts if you want to see them....